# SDR AALA20101130AFW03

- Difficulty date: November 22, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 71,649 hours, 11,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TYPICAL DENT DAMAGE TO STATIONS 478 TO 500, FUSELAGE FRAME INNER CHORD BETWEEN STRINGER 30 LEFT AND 31 LEFT DUE TO IMPACT DAMAGE FROM CARGO PALLETS.  COLD WORKED AS BEST POSSIBLE, HIGH FREQUENCY EDDY CURRENT SURFACE SCAN BOTH SIDES OF REWORKED FLANGE.  FABRICATED, TREATED AND SEALED PER EA B767-53-013924.
